Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 2, Pages 99-113

Hyperbolic differential-operator equations on a whole axis

Raymond and Beverly Sackler Faculty of Exact Sciences, School of Mathematical Sciences, Sciences, Tel-Aviv University, Ramat-Aviv 69978, Israel

Received 24 August 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yakov Yakubov, “Hyperbolic differential-operator equations on a whole axis,” Abstract and Applied Analysis, vol. 2004, no. 2, pp. 99-113, 2004.